# SDR ASAA1159664

- Difficulty date: May 17, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 17,064 hours, 5,303 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074926
- Part serial: 10121
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 17,064 hours, 5,303 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG BLEED WON'T SHUTOFF WHEN SWITCH IS OFF.  PERFORMED TROUBLESHOOTING OF NR 2 ENGINE BLEED SYSTEM FOUND NR 2 ENGINE BLEED AIR REGULATOR INOP.  REPLACED BLEED AIR REGULATOR IAW B737MM 36 11 03 PERFORMED LEAK AND OPERATIONAL CHECK OF NR 1 AND NR 2 ENGINE BLEED SYSTEM OPS CHECK GOOD, NO LEAKS NOTED IAW B737 MM 36 11 03 AND B737 MM 36 11 00.
